MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-57 PULSE CO-OXIMETER

MASIMO - 15750 ALTON PKWY RAD-57 PULSE CO-OXIMETER
Model Number 9216
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Masimo has reached out to the customer to request the return of the device.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the device shows values that are too high.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: the returned device was evaluated.During evaluation the device passed all visual and functional testing.The device was found to visually and audibly alarm during alarm conditions and no product performance issue were identified relating to spco, spo2 and pulse rate.The device was determined to be functioning as designed.
 
Event or Problem Description

Brand Name
RAD-57 PULSE CO-OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key19764758
Report Number3019388613-2024-00094
Device Sequence Number8608463
Product Code DQA
UDI-Device Identifier00843997006163
UDI-Public(01)00843997006163(11)221212
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K080238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9216
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2024
Supplement Date Received by Manufacturer09/27/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown